International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1996 / Article

Open Access

Volume 9 |Article ID 395976 | https://doi.org/10.1155/S1048953396000196

Ho Woo Lee, Soon Seok Lee, K. C. Chae, "A fixed-size batch service queue with vacations", International Journal of Stochastic Analysis, vol. 9, Article ID 395976, 15 pages, 1996. https://doi.org/10.1155/S1048953396000196

A fixed-size batch service queue with vacations

Received01 Sep 1995
Revised01 Feb 1996

Abstract

The paper deals with batch service queues with vacations in which customers arrive according to a Poisson process. Decomposition method is used to derive the queue length distributions both for single and multiple vacation cases. The authors look at other decomposition techniques and discuss some related open problems.

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views90
Downloads790
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.